# SDR CALA2014072100946

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,825 hours, 18,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP DISCOVERED AFT CARGO DOOR DENT LOCATED 18.5 INCHES FROM AFT EDGE & 13.5 INCHES FROM TOP EDGE.  INSPECTED DENT & FOUND TO BE OUT OF LIMITS, DEPTH IS .147 INCHES, MAX ALLOWED IS .125 INCHES.  INSTALLED, SEALED & PAINTED REPAIR IAW SRM 52-00-01 REPAIR 2.
